# SDR CA000224006

- Difficulty date: February 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,414 hours
- Engine: Lyc ALF502R5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fastener
- Part number: HL720PN16
- Condition: Corroded
- Location: Frame
- Part time: 29,414 hours, 31,125 cycles
- Component: Fuselage Structu, Braero
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ACCOMPLISHMENT OF HC536H9159, FURTHER INSPECTION OUTSIDE OF THE REQUIREMENTS LED TO THE DISCOVERY OF TWO DAMAGED HYLOCK FASTENERS ON FRAME 29.  BOTH BOLTS WERE CORRODED AND ONE HEAD HAD SEPARATED.  FASTENERS REPLACED WITH OVERSIZE PER MANUFACTURERS INSTRUCTIONS.
